Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 31, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 7, 2007, 2:04 PM EST for 6 counties in Florida; 12 counties in Georgia. It took effect at Mar 8, 2007, 1:59 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2007, 2:04 PM EST (19:04 UTC)
- In effect from
- Mar 8, 2007, 1:59 AM EST
- Expired
- Mar 8, 2007, 6:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 071904 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 PM EST WED MAR 7 2007 FLZ020>023-030-035-072300- /O.UPG.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ /O.NEW.KJAX.FW.W.0031.070308T1700Z-070308T2300Z/ /O.CON.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 204 PM EST WED MAR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 25 TO 30 PERCENT WITH DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT TO OCCUR THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35 PERCENT EXPECTED FOR AT 4 TO 6 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITY MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ024-025-031-032-036-037-040-072300- /O.CON.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ /O.CON.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 204 PM EST WED MAR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 25 TO 30 PERCENT WITH DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT TO OCCUR THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35 PERCENT EXPECTED FOR AT LEAST 4 HOURS. A FIRE WEATHER WATCH AND RED FLAG WARNING ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITY MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ033-038-072300- /O.CON.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ ST JOHNS-FLAGLER- 204 PM EST WED MAR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY... LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 30 PERCENT WITH DURATIONS OF 4 TO 5 HOURS BELOW 35 PERCENT TO OCCUR THIS AFTERNOON. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITY MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MKT
5 follow-up statements
000 WWUS82 KJAX 072306 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 606 PM EST WED MAR 7 2007 FLZ020>023-030-035-081115- /O.EXP.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ /O.CON.KJAX.FW.W.0031.070308T1700Z-070308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 606 PM EST WED MAR 7 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY... DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35 PERCENT EXPECTED FOR AT 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ024-025-031-032-036-037-040-081115- /O.EXP.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ /O.CON.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 606 PM EST WED MAR 7 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... DRY AIR WILL CONTINUE OVER THE AREA ON THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY FOR EXPECTED MARGINAL DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT. ALL OR PORTIONS OF THIS WATCH MAY BE UPGRADED TO A WARNING LATER TONIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-080015- /O.EXP.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ ST JOHNS-FLAGLER- 606 PM EST WED MAR 7 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ CARROLL
000 WWUS82 KJAX 080659 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 159 AM EST THU MAR 8 2007 GAZ132>136-149>153-162>165-082200- /O.EXB.KJAX.FW.W.0031.070308T1700Z-070308T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 159 AM EST THU MAR 8 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR LOW HUMIDTIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. DRY AIR IN CONCERT WITH WARM AFTERNOON TEMPERATURES WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES FOR DURATIONS OF 4 TO 5 HOURS TODAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 20-25%. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ024-025-031-032-036-037-040-082300- /O.UPG.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ /O.EXA.KJAX.FW.W.0031.070308T1700Z-070308T2300Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 159 AM EST THU MAR 8 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY AIR IN CONCERT WITH WARM AFTERNOON TEMPERATURES WILL ONCE AGAIN CREATE CRITICALLY LOW RELATIVE HUMIDITIES FOR DURATIONS OF 4 TO 5 HOURS TODAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 25-30%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>023-030-035-082300- /O.CON.KJAX.FW.W.0031.070308T1700Z-070308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 159 AM EST THU MAR 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... DRY AIR IN CONCERT WITH WARM AFTERNOON TEMPERATURES WILL ONCE AGAIN CREATE CRITICALLY LOW RELATIVE HUMIDITIES FOR DURATIONS OF 4 TO 6 HOURS TODAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 25%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ENYEDI
000 WWUS82 KJAX 081844 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 144 PM EST THU MAR 8 2007 FLZ033-082300- /O.EXA.KJAX.FW.W.0031.000000T0000Z-070308T2300Z/ ST JOHNS- 144 PM EST THU MAR 8 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR INLAND ST JOHNS COUNTY DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR IN CONCERT WITH WARM AFTERNOON TEMPERATURES WILL ONCE AGAIN CREATE CRITICALLY LOW RELATIVE HUMIDITIES FOR DURATIONS OF 4 HOURS TODAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 25-30%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GAZ132>136-149>153-162>165-082200- /O.CON.KJAX.FW.W.0031.000000T0000Z-070308T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 144 PM EST THU MAR 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. DRY AIR IN CONCERT WITH WARM AFTERNOON TEMPERATURES WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES FOR DURATIONS OF 4 TO 5 HOURS TODAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 20-25%. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>025-030>032-035>037-040-082300- /O.CON.KJAX.FW.W.0031.000000T0000Z-070308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 144 PM EST THU MAR 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR IN CONCERT WITH WARM AFTERNOON TEMPERATURES WILL ONCE AGAIN CREATE CRITICALLY LOW RELATIVE HUMIDITIES FOR DURATIONS OF 4 TO 5 HOURS TODAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 25-30%. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS82 KJAX 082224 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 524 PM EST THU MAR 8 2007 GAZ132>136-149>153-162>165-082330- /O.EXP.KJAX.FW.W.0031.000000T0000Z-070308T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 524 PM EST THU MAR 8 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ020>025-030>033-035>037-040-082330- /O.CON.KJAX.FW.W.0031.000000T0000Z-070308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION- 524 PM EST THU MAR 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... DRY AIR IN CONCERT WITH WARM AFTERNOON TEMPERATURES WILL CONTINUE TO CREATE CRITICALLY LOW RELATIVE HUMIDITIES FOR TOTAL DURATIONS OF 4 TO 5 HOURS TODAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CARROLL
000 WWUS82 KJAX 082302 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 602 PM EST THU MAR 8 2007 FLZ020>025-030>033-035>037-040-090015- /O.EXP.KJAX.FW.W.0031.000000T0000Z-070308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION- 602 PM EST THU MAR 8 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 7, 9:39 AM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Mar 7, 9:39 AM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 AM EST WED MAR 7 2007
.UPDATE...SFC DATA SHOWS HIGH PRES SYSTEM CENTERED OVER THE
FORECAST AREA. WEAK TROUGH OF LOW PRES IS OFFSHORE ABOUT 70 NM
WHERE A FEW LIGHT SHOWERS WERE NOTED EARLY THIS MORNING MOVING
NWD. WINDS ARE NEAR CALM OR LIGHT AND VARIABLE WITH MOSTLY SUNNY
SKIES.
HIGH PRES OVER THE AREA WILL SHIFT SWD INTO CENTRAL FL THROUGH
TONIGHT WHILE LOW PRES AND COLD FRONT OVER THE MID ATLC AND TN
VALLEY MOVES SWD. FLOW WILL SHIFT MORE OUT OF THE S AND SW TODAY
WITH A WEAK SEA BREEZE FORMING THIS AFTERNOON MOVING INLAND TO AT
LEAST INTERSTATE 95 BY LATE AFTERNOON. WARMER TEMPS EXPECTED UNDER
SLY FLOW AND INCREASED TEMPS BELOW 850 MB PER JAX SOUNDING. PWATS
HAVE COME UP WITH MORE MOISTURE NOTED BELOW THE 825 MB INVERSION.
SO EXPECT A FEW-SCT CU TO DEVELOP DURING DAYTIME HEATING. MAINLY
TO UPDATE ZONES FOR MORNING FOG WHICH RAPIDLY BURNED OFF.
&&
.AVIATION...VFR CONDS TODAY WITH A SLIGHT CHANCE OF BRIEF CIGS
DUE TO CU AROUND 4-5 KFT OVER A FEW SERN ZONES THIS AFTERNOON AS
MOISTURE BEGINS TO INCREASE FROM THE S AND SW.
&&
.MARINE...OFFSHORE FLOW AROUND 5-10 KT DUE TO LOCAL TROUGHING
ABOUT 70 NM OUT SHOULD SHIFT BACK AROUND TO SE-S AS SEA BREEZE
CIRCULATION GETS GOING LATER TODAY. SEAS ARE ROUGHLY 2-3 FT AT
THIS TIME WITH INCREASING SEAS UPWARDS OF AROUND 4 FT OFFSHORE LATE
THIS AFTERNOON. CURRENTLY MOST OF THE SEAS STATE IS SWELL OF
AROUND 1-2 FT WITH PERIODS OF 9 SECONDS.
&&
.FIRE WEATHER...CURRENT DEWPOINT READINGS FROM LOWER 40S TO AROUND
50 IS A BIT HIGHER THAN EXPECTED. RUC AND NAM SHOW RH VALUES FROM
SFC TO 850 MB OF ABOUT 50% OR MORE DURING THE AFTERNOON EXCEPT
FOR A SWATCH OF DRIER AIR FROM MARION COUNTY NWD INTO DUVAL
COUNTY. IF DEPTH OF MIXING GETS DEEP ENOUGH RED FLAG CONDS WILL BE
EXPERIENCED. IN FACT...NAM SUGGESTS SOME MIXING GETS DEEP
ENOUGH FROM 850 MB FOR GUSTING SLY WINDS OF ABOUT 15-20 KT OVER
THE NERN ZONES BY 18Z. WITH STRONG SFC HEATING...SHOULD BE
SUFFICIENT TO MIX IN DRY AIR ABOVE 850 MB SO PLAN IS TO NOT MAKE
CHANGES TO THE RED FLAG WARNINGS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
SHASHY/KEEGANHazardous weather outlook, Mar 7, 8:22 AM EST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 822 AM EST WED MAR 7 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081022- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 822 AM EST WED MAR 7 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... .FIRE WEATHER IMPACT... DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE OVER NORTHEAST FLORIDA DURING THE AFTERNOON HOURS DUE TO LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE OVER NORTHEAST FLORIDA DURING THE AFTERNOON HOURS ON THURSDAY AND POSSIBLY FRIDAY DUE TO LOW RELATIVE HUMIDITIES. AN ELEVATED RISK OF RIP CURRENTS WILL DEVELOP ON FRIDAY AND LAST THROUGH THE WEEKEND AT AREA BEACHES...ALONG WITH BREAKER HEIGHTS BUILDING INTO THE 4 TO 6 FOOT RANGE. PORTIONS OF THE ALTAMAHA RIVER BASIN MAY RISE TO NEAR FLOOD STAGE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:58 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 23 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.